# SDR FDEA201304250858

- Difficulty date: April 25, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 65,146 hours, 23,073 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34204
- Condition: Damaged
- Location: Bs 439-561
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SCRIBE LINE ON SKIN AT BS 439.625 TO 560.875 IN LAP JOINT SEAM AT S19R.  REPAIRED  IAW EA 757-5331-16-F4105, REV, AND 496583220001.   CAT "A" MAJOR REPAIR.
